# SDR SIMA200722702

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 18,456 hours, 17,919 cycles
- System (JASC): 3242 · Brake
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 346
- Condition: Failed
- Location: Zone 700
- Part time: 18,456 hours, 17,919 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, BRAKE OVERHEAT WARNING MESSAGE.  REMOVED AND REPLACED INBOARD BRAKE SHUTOFF VALVE IAW EMB AMM 32-41-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
